KCI The Anti_Meth Site

Home  |  Meth Topics  |  Letters & Stories  |  Message Board  |   Slang Names  |  Anti-Meth Sites  |  Cleaning up Labs  |  Physical Damage  |   Resources for Teachers  |  Research Articles  |  Recommend Reading  |  SEARCH



Signs of meth use


   I feel so ignorant about the signs. Even after finding out of my husband's use months ago, I don't think I can tell when he is on or off drugs. He is not denying drug use at this time, but I never know when he is on them or what "stage" he is in. Sometimes I think I am just an idiot and sometimes I think I might still be in denial. He has always seemed to sweat a lot- at least always a tad hotter than most people, but then maybe he was using a lot longer than I know. He was picking his skin, but since getting a staph infection, has stopped. He has lost about 40 pounds in 8 months. Sometimes he is very calm, sometimes calm and irrational, sometimes content, sometimes easily irritated, sometimes bitter and angry, sometimes accepting and understanding (ahhhh, the emotional roller coaster). Not so much now in my presence, but one to two months ago, he got very aggressive and almost violent (accusing me of cheating, spying, trying to get him arrested). He said very hurtful things to me. How long does a high last? If he just smoked speed, what would his immediate emotions be like? When does the aggressiveness and paranoia and such come in? During the "coming down" (sorry don't know the correct slang/terminology)? Any explanation of the physiological and emotional states that a user goes through after use would be appreciated. Thanks so much!
- uncertain


Replies

S -
   Everything you posted just now was an indication of heavy, heavy meth abuse in your husband.
   If he's had a staph infection once, he might get it again. The immune system degrades heavily with extended use... recurring staph is very frequent. Look for boils, zits, irritated skin. He doesn't have to pick at himself to get these.

Tammy -
  Uncertain, My husband would be irrational at times too, and eventually became violent, towards the end. I could tell him something, say a story or something, and 5 minutes later, he could hear me tell the same story to a friend, and he would be shocked, like he had never heard it before. His short term memory was definitely lacking. When he would first get high, he would get giddy...sometimes just plain silly. But when it wore off, it was like Dr. Jekyll and Mr. Hyde. His mood would flip-flop instantly, for no apparent reason. Be very careful. If he is letting his anger and temper take over, it could get very ugly for you. It's very ugly anyway, but it could get dangerous. Take care.

Andy -
   One thin to keep an eye out for is pills like xanax, valium, adavan ect. any kind of sleeping pill, I got so desperate for sleep once that I took a half a bottle of Tylenol PM.....boy bid I get the runs from that, it wasn't pretty.


See also:

How can I tell a meth addicts symptoms?

Question on Physical Symptoms of meth use

Using Signals / Signs of Users on Crystal Meth


Back to Crystal Meth & Methamphetamine Questions, Answers & Advice


THIS SITE DOES NOT PROVIDE MEDICAL ADVICE. The information provided is for educational purposes only and is not a substitute for professional medical advice. Always seek the advice of your health care professional if you have a specific health concern.

HOME  |  ABOUT US  | PRIVACY POLICY  |  CONTACT US  |  SEARCH

KCI The Anti_Meth SiteKCI The Anti_Meth Site

Copyright 1999-2016 by KCI The Anti-Meth Site
All Rights Reserved

Legal Disclaimers and Copyright Notices